# SDR SWIA200819788

- Difficulty date: June 16, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 13,232 hours, 11,559 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Condition: No Test
- Location: Mlg Overheat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5990 - MAIN LANDING GEAR BAY OVERHEAT WOULD NOT TEST CORRECTLY.  REPLACED MAIN LANDING GEAR OVERHEAT CONTROLLER AS REQUIRED.  OPS CHECKS GOOD.
